Algèbre homologique
La conjecture de Karoubi pour la K-théorie lisse
[Karoubi's conjecture for the smooth K-theory]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, pp. 1129-1132.

Smooth K-functors are constructed on the category of locally convex real (resp. complex) algebras. The Karoubi's conjecture for the smooth K-theory on the isomorphism of algebraic and smooth K-functors is confirmed on the category of real (resp. complex) quasi-stable Fréchet algebras.

Nous construisons des K-foncteurs lisses sur la catégorie des algèbres réelles (resp. complexes) localement convexes. La conjecture de Karoubi pour la K-théorie lisse sur l'isomorphisme des K-foncteurs algébriques et lisses est confirmée sur la catégorie des algèbres de Fréchet réelles (resp. complexes) quasi-stables.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.10.005
Inassaridzé, Hvédri 1, 2; Kandélaki, Tamaz 1, 2

1 A. Razmadze Mathematical Institute, M. Alexidze St. 1, 0193 Tbilisi, Georgia
2 National Centre for Science and Technology, Tbilisi, Georgia
@article{CRMATH_2008__346_21-22_1129_0,
     author = {Inassaridz\'e, Hv\'edri and Kand\'elaki, Tamaz},
     title = {La conjecture de {Karoubi} pour la {\protect\emph{K}-th\'eorie} lisse},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1129--1132},
     publisher = {Elsevier},
     volume = {346},
     number = {21-22},
     year = {2008},
     doi = {10.1016/j.crma.2008.10.005},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.10.005/}
}
TY  - JOUR
AU  - Inassaridzé, Hvédri
AU  - Kandélaki, Tamaz
TI  - La conjecture de Karoubi pour la K-théorie lisse
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1129
EP  - 1132
VL  - 346
IS  - 21-22
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.10.005/
DO  - 10.1016/j.crma.2008.10.005
LA  - fr
ID  - CRMATH_2008__346_21-22_1129_0
ER  - 
%0 Journal Article
%A Inassaridzé, Hvédri
%A Kandélaki, Tamaz
%T La conjecture de Karoubi pour la K-théorie lisse
%J Comptes Rendus. Mathématique
%D 2008
%P 1129-1132
%V 346
%N 21-22
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.10.005/
%R 10.1016/j.crma.2008.10.005
%G fr
%F CRMATH_2008__346_21-22_1129_0
Inassaridzé, Hvédri; Kandélaki, Tamaz. La conjecture de Karoubi pour la K-théorie lisse. Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, pp. 1129-1132. doi : 10.1016/j.crma.2008.10.005. http://www.numdam.org/articles/10.1016/j.crma.2008.10.005/

[1] Cortinas, G.; Thom, A. Comparison between algebraic and topological K-theory of locally convex algebras, 2006 (Preprint) | arXiv

[2] Inassaridze, H.; Kandelaki, T. K-theory of stable generalized operator algebras, K-Theory, Volume 27 (2002), pp. 103-110

[3] Karoubi, M. K-théorie algébrique de certaines algèbres d'opérateurs, Lecture Notes in Math., vol. 725, 1979, pp. 254-290

[4] Phillips, C. K-theory of Fréchet algebras, Int. J. Math., Volume 2 (1991) no. 1, pp. 77-129

[5] Suslin, A.; Wodzicki, M. Excision in algebraic K-theory, Ann. of Math., Volume 136 (1992) no. 1, pp. 51-122

[6] Swan, R.G. Some relations between higher K-functors, J. Algebra, Volume 21 (1972) no. 1, pp. 113-136

[7] Wodzicki, M. Excision in cyclic homology and in rational algebraic K-theory, Ann. of Math., Volume 129 (1989), pp. 591-639

[8] Wodzicki, M. Algebraic K-theory and functional analysis, Paris, 1992 (Progr. Math.), Volume vol. 120, Birkhäuser, Basel (1994), pp. 485-496

Cited by Sources: